Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Why would only my beard grey in my youth?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 1337 Questions
HI , I am 26 yrs old only..but my beard started greying out..Can you please let me know the reason or how to stop it.
Posted Fri, 4 May 2012 in Skin Hair and Nails
Follow-up: Why would only my beard grey in my youth? 19 minutes later
I have having problem with my skin like it is very oily, and I get very big pimples on my faces and all over my body, Some of them are very big and that too I have to under go surgery to remove it.Another thing is I do start sweating very fast..Even in normal temperature. Another problem is my face get darker when exposed to sun very fast. My body color and face color is complete different. Can you please adivce me how to get my face color back and reduce the pimples coming up. I have a the habbit of drinking and smoking
Answered by Dr. Mohammed Tauseef 37 minutes later

Thank you for the query.

I would like to know few more things which would help me in suggesting you better:

1.) Since how long do you have all these problems?
2.) Do you have any kind of stress?

Your History suggests you are suffering from

1.) Premature Greying of hair.
2.) Hyperhidrosis which is causing increased sweating.
3.) Acne
4.) Skin tanning, due to sun exposure.

I would like to explain them to you one by one.

Greying of hair is a part of natural ageing process and most of the time it is nothing but a cosmetic problem which happens due to decrease in Melanin pigment in the hair. The causes for premature greying of hair could be,

1.) Vitamin B 12 deficiency.
2.) Stress.
3.) Smoking.

All these conditions have to be confirmed, hence get yourself examined by a Dermatologist so that the exact cause could be ruled out and treated accordingly. If there is no reason for this, you can just shave your beard every day, there is nothing else you could do.

Hyperhidrosis, is a condition where in a person sweats excessively. Such people sweat even when the temperature is cool or at rest. it could be due to,

1.) Anxiety.
2.) Smoking.
3.) Alcoholism.
4.) Hyperthyroidism and various other causes.

Kindly get a Opinion from a dermatologist so that he/she can evaluate you and rule out the cause for adequate treatment. You can use a Anti perspirant after discussing it with your Doctor for example, products containing 10% to 20% aluminum chloride hexahydrate by applying to the affected areas.

Also get a Opinion for Acne which occur due to blockage of skin pores by excessive secretion of oil from the sebaceous glands of skin. You can apply anti acne creams after getting a opinion from Dermatologist.

Skin tanning naturally happens after a sun exposure, you can get back your skin color by avoiding the sunlight and using a sunscreen lotion with a SPF more than 15, applying it on your face before going out in the sun.

Follow these lifestyle modifications:

1.) Eat healthy nutritious balanced diet which should include fresh fruits and XXXXXXX leafy vegetables.
2.) Avoid stress, practice relaxation techniques like yoga and meditation.
3.) Avoid alcohol and smoking.
4.) Drink plenty of water.
5.) Exercise regularly and maintain a healthy weight.
6.) Have uninterrupted Sleep for a minimum of 8 hours daily.
7.) Avoid sun exposure between 10am and 4pm.
8.) Use a helmet while riding a bike.
9.) Stick to your treatment plan and go for regular follow up.

Hope I have answered your query. Please accept my answer in case you do not have further queries.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Follow-up: Why would only my beard grey in my youth? 1 hour later
Thank you so much for your response. This has started almost two years back. Is there any tablet or medicince that i can take for the Vitamin B12 for greying of beared.
Answered by Dr. Mohammed Tauseef 17 hours later

Thank you for writing back to me.

You can take any of the multivitamins after discussing it with your Dermatologist, you should be taking one capsule a day after lunch for a month.

Hope I answered all your questions. Please accept my answer in case you do not have further queries. Wish you Good Health.

Dr. Mohammed Tauseef.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor